# SDR DALA2024072307391

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0455125) CORROSION ON FLOOR SUPPORT AT RBL 11 BTW STA 312 AND STA 328 IN PAX CABIN. FLOOR SUPPORT AT RBL 11 BTW STA 312 AND STA 328 IN PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
